# SDR DL73S954135

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT CHECK, FWD CABIN FLOOR TRACK LIGHTS FOUND INOP.  REPLACED BATTERY PACKS, OPERATION NORMAL.
